# SDR SIMA20121228005

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145288
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PANEL LIGHT IN FRONT OF ROW 3BC IS INOP.  REMOVED AND REPLACED BATTERY NR 2 AND EMERGENCY BATTERY NR 2 CHARGER IAW AEWC  33-700-19.  PERFORMED EMERGENCY LIGHTS OPS CHECK IAW AEWC 33-700-17.  OPS CHECK GOOD.  NO DEFECTS NOTED.
